# SDR ASOA2013120409542

- Difficulty date: November 7, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 23,684 hours, 22,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-398
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9 FS 364 TO 398 CORRODED.  FABRICATED SEAT TRACK IAW GREO 601R-53-00-485.  R & R SEAT TRACK IAW AMM 53-01-11-000-802.
